Busca avançada
Ano de início
Entree


MULTIPLE NODAL SOLUTIONS FOR A CRITICAL NONLINEAR CHOQUARD EQUATION

Texto completo
Autor(es):
Barboza, Eudes M. ; Myagaki, Olimpio H. ; Santana, Claudia R.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 65, n. 2, p. 34-pg., 2025-12-01.
Resumo

In this paper, our goal is to investigate the existence of multiple nodal solutions to the following class of problems (-Delta u +V(x)u= (I-alpha & lowast;|u|(2 & lowast;)(alpha))|u|(2 & lowast;)(-2)(alpha)u +lambda g(u) in R-N, u is an element of H-1(R-N ), where I-alpha represents the Riesz potential, V is a continuous potential, N >= 3, 0 < alpha < N, lambda > 0, 2(alpha)(& lowast;) = (N + alpha)/(N-2) is the critical exponent in the sense of the Hardy-Littlewood-Sobolev inequality and g is a local or nonlo cal superlinear perturbation with subcritical growth in the sense of Sobolev or Hardy-Littlewood-Sobolev, respectively. For this matter, combining variational methods with the technique introduced in [2], which was adapted for Choquard equations in [11], [13], we show that for any positive k is an element of N the previous problem with a nonlinearity involving critical growth has at least a radially symmetrical ground state solution changing sign exactly k-times. (AU)

Processo FAPESP: 23/18443-8 - Problemas elípticos com não linearidades exponenciais críticas
Beneficiário:Eudes Mendes Barboza
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 22/16407-1 - TESEd: Temático em Equações e Sistemas de Equações diferenciais
Beneficiário:Ederson Moreira dos Santos
Modalidade de apoio: Auxílio à Pesquisa - Temático